# SDR ABXA9900349

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, UNSATISFACTORY GEAR UPLATCH CHECK WITH NOSE GEAR NOT LATCHED LIGHT ILLUMINATED.  PERFORMED ALTERNATE UPLATCH CHECK PROCEDURE.  FOUND LANDING GEAR LEVER STIFF AND HARD TO GO IN UPLATCH DETENT.  CLEANED AND LUBED LEVER MECHANISM.  OPS CHECKED GOOD.  PERFORMED ADJ/TEST NOSE LANDING GEAR CONTROL VALVE IAW DC-8 MM 32-32-11.  OPS CHECKED GOOD.  PERFORMED GEAR SWING IAW DC-8 SMM 32-60-0.  OPS CHECKED GOOD.
